I think I have a cold, I don't usually bother, but decided to but some day and night tablets to shift it quickly.
Looked online - brand leaders were £7-£8 in boots/super drug etc, and their own brands about half that.
I decided to look in Tesco because it was closer - £1.75, exactly the same active ingredients.
People must be crazy to spend three to four tines as much for the branded ones! (and TBH I'd probably have got much the same effect from paracetamol)
YABU - you get what you pay for, stick to the brand leaders
YANBU - save cash and go for the supermarket clones